# SDR FDEA2020031970590

- Difficulty date: March 17, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM LWR SURFACE IS DAMAGED AT STA 1560 APPROX LBL 53   (STREAMER ATTACHED) ALL WORK ACOMPLISHED IAW FEDEX EA# F-5321-T0352761 P1, FUSELAGE- CARGO COMP FLOORS- STA   1560   1560 LBL 53 FLOOR BEAM LWR FWD FLANGE
